MathSciNet Relay Station
MathSciNet bibliographic data
MR144150 (26 #1698) 46.30 (42.00)
Tihomirov, V. M. The $\varepsilon $-entropy of certain classes of periodic functions. (Russian) Uspehi Mat. Nauk 17 1962 no. 6 (108), 163–169.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement